Positivity and invariance properties of a tubular biochemical reactor nonlinear model

Mohamed Laabissi, Joseph Winkin, Denis Dochain, Elarbi Achhab

Research output: Contribution in Book/Catalog/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationProceedings of the International Symposium on the Mathematical Theory of Networks and Systems (MTNS 2004)
Subtitle of host publication(MTNS 2004)
EditorsKatholieke Universiteit, Leuven (KUL
PagesCD-rom-WP9-4
Publication statusPublished - 2004

Cite this

Laabissi, M., Winkin, J., Dochain, D., & Achhab, E. (2004). Positivity and invariance properties of a tubular biochemical reactor nonlinear model. In K. Universiteit, & L. (KUL (Eds.), Proceedings of the International Symposium on the Mathematical Theory of Networks and Systems (MTNS 2004): (MTNS 2004) (pp. CD-rom-WP9-4)